# SDR DL76G041137

- Difficulty date: December 25, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 26,088 hours, 4,213 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Part number: 79275515
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE BLEED OFF LIGHT WITH LOSS OF RIGHT PACK, ALSO RECEIVED EICAS MSG RIGHT ENGINE PRV AFTER T/O.  A/C RETURNED TO ATL FOR REPAIRS.  BITE OF AIR SUPPLY MODULE REVEALED NO FAULTS.  INSPECTION OF PRV AND PRSOV NO DEFECTS NOTED.  FOUND FITTING ON PRV CONTROL DAMAGED.  REPLACED LINE AND PRV CONTROLLER.
